T Nation

Bad IM?

Hi,
I’m sorry if this post sounds stupid to the vet here… But I have not done yet a big experience with “IM sides”.

Saturday I have trained my legs. All was ok. I had a little problem with the last rep of my frontal squat (the spotter hurt me and I lost a bit of balance). However I don’t get any “damage”.

in the evening I have done my IM (left quad, 4ml stack: test e+mast+primo) and I went to work (as a bouncer).

Sunday all was ok no problem no pain.
But Sunday night I feel a acute pain to my left knee. It is localized just over the joint in the end of the muscle. This morning the pain is stille there, I have problem to keep the stability of the joint and moving the knee is really painful.

may it be related with the IM? the pain is located quite “far” from the IM point… and during IM i don’t get any pain…

This post was flagged by the community and is temporarily hidden.

I can’t imagine a 4ml shot to the quad…
I’ve had similiar pain and stuff before (from 2mls)… seemed like it was probably a fluid buildup…took a few days and it was gone…

[quote]bushidobadboy wrote:
I guess that some of the gear may have travelled down a myofascial plane towards the knee,
[/quote]

does it means that I waste the IM?

Today the pain is weaker… I’m using “nimesulide”

I’m sorry but can you tell me what ITB and TFL are? I have some problem with english acronym

in the left thigh, in the external side, in the midway from knee

[quote]iksrtfo28 wrote:
I can’t imagine a 4ml shot to the quad…
I’ve had similiar pain and stuff before (from 2mls)… seemed like it was probably a fluid buildup…took a few days and it was gone…[/quote]

I usually do 3ml without problems.
Do you think that the fluid buildup can come out more than 24hrs after the IM?

And this “buildup” means that I waste the drugs??

when I have had discomfort…it’s usually 24hrs or so after…but…then feels better within a few days…
not sure if some is wasted…but…I would hope not, that it will just take longer to absorb…Bushy, you probably know the real answer here

I think you have a training injury from the front squats. I have never heard of a bad injection making your joints hurt.

Just my opinion.

[quote]rainjack wrote:
I think you have a training injury from the front squats. I have never heard of a bad injection making your joints hurt.

Just my opinion. [/quote]

I have a really strict “protocoll” when doing IM. I do all in the “formal” way.
Also i have no warm or other on the IM spot… so I too think to a little injury

[quote]cadav wrote:

I’m sorry but can you tell me what ITB and TFL are? I have some problem with english acronym
[/quote]

ITB=ileotibial band
TFL=tensor fascia lata

[quote]sharetrader wrote:
ITB=ileotibial band
TFL=tensor fascia lata
[/quote]

thanks :slight_smile:

Bizarre coincidence…

At 2:45pm yesterday I injected 1ml test enanthate (British Dragon, 250mg/ml) into my right thigh, with no problem. It was a new vial, manufactured 03/2006.

About 8 hours hours later I noticed some soreness in that thigh, and now (13 hours after the injection) I have acute pain in exactly the same place you describe: centered 5cm above the kneecap and slightly to the right side, in line with the injection site… but a good 12cm below the injection site, which is still pain-free. I can’t walk or bend my knee without pain, and it’s keeping me from sleeping.

This past day I was off from the gym; I didn’t do anything strenuous, just walked around Manhattan a bit in the evening. And it was only a 1ml shot. So there are no training injury or large injection volume side issues involved.

Any thoughts? Cadav, how are you feeling now?

[quote]jwillow wrote:

About 8 hours hours later I noticed some soreness in that thigh, and now (13 hours after the injection) I have acute pain in exactly the same place you describe:
[/quote]

I’ve used BD Test E in my first cycle.
Usually I pin my right thigh and for the first 3/4 IM I always get a bit of soreness in the upper joint area. With time the problem disappear.

Now I’m using a different UGLab (I think it is better, I “feel it” better but it’s only my 2nd IM cycle so I’m not a vet) and I haven’t the problem before the IM I’ve described.

Yesterday I pin again (right thigh) no problem :slight_smile:

exactly as in my case

[quote] I can’t walk or bend my knee without pain, and it’s keeping me from sleeping.
[/quote]

same shit!

[quote]
Any thoughts? Cadav, how are you feeling now?[/quote]
monday was the worst day: a lot of pain and I can’t bed the knee nor walk.
the pain decrease and today the area is just a bit sore.

Monday I take nimesulide and aspirina cause I have some “cold” symptoms.

I don’t know if there are link between IM and that symptoms… however they are:
*high temperature
*throat pain

(BTW I think they are related to the crazy weather… here in Italy the temperature are over 35? with high humidity… the July weather in May…)

[quote]cadav wrote:
iksrtfo28 wrote:
I can’t imagine a 4ml shot to the quad…
I’ve had similiar pain and stuff before (from 2mls)… seemed like it was probably a fluid buildup…took a few days and it was gone…

I usually do 3ml without problems.
Do you think that the fluid buildup can come out more than 24hrs after the IM?

And this “buildup” means that I waste the drugs??[/quote]

I think you injured yourself during the exercise. Have you had this type of pain before (in this location)?

[quote]Stacker69 wrote:

I think you injured yourself during the exercise. Have you had this type of pain before (in this location)?
[/quote]

no…

Hey cadav, any follow-up? I’ve continued to have this problem with the same symptoms you described, and have posted about it on a new thread: http://www.T-Nation.com/readTopic.do?id=1620904

sorry for the late reply…
BTW, I haven’t other problems.
All is ok.
The following weeks I do the same stuff without problem. I think may be related to a small injury during front squat…